# SDR HEEA086518

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 7021450601
- Part serial: 02114235
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COMPUTER FAILS SELF TEST.
